JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME DOUBLY-WARPED PRODUCT GRADIENT RICCI SOLITONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME DOUBLY-WARPED PRODUCT GRADIENT RICCI SOLITONS
Kim, Jongsu;
  PDF(new window)
 Abstract
In this paper, we study certain doubly-warped products which admit gradient Ricci solitons with harmonic Weyl curvature and non-constant soliton function. The metric is of the form $g
 Keywords
gradient Ricci soliton;harmonic Weyl tensor;
 Language
English
 Cited by
 References
1.
Chow et al., The Ricci flow: Techniques and applications, Part I, Mathematical Surveys and Monographs, 135. American Mathematical Society, 2007.

2.
M. Fernandez-Lopez and E. Garcia-Rio, Rigidity of shrinking Ricci solitons, Math. Z. 269 (2011), no. 1-2, 461-466. crossref(new window)

3.
T. Ivey, New examples of complete Ricci solitons, Proc. Amer. Math. Soc. 122 (1994), no. 1, 241-245. crossref(new window)

4.
T. Ivey, Local existence of Ricci solitons, Manuscripta Math. 91 (1996), no. 2, 151-162. crossref(new window)

5.
J. Kim, On a classification of four dimensional gradient Ricci solitons with harmonic Weyl curvature, to appear in J. Geom. Anal.

6.
O. Munteanu and N. Sesum, On gradient Ricci solitons, J. Geom. Anal. 23 (2013), no. 2, 539-561. crossref(new window)